VOL. 17 · NO. 3 | September, 1946
 
VIEW ALL ABSTRACTS +
Front Matter
Ann. Math. Statist. 17 (3), (September, 1946)
No abstract available
Articles
S. S. Wilks
Ann. Math. Statist. 17 (3), 257-281, (September, 1946) DOI: 10.1214/aoms/1177730940
M. A. Girshick
Ann. Math. Statist. 17 (3), 282-298, (September, 1946) DOI: 10.1214/aoms/1177730941
Bradford F. Kimball
Ann. Math. Statist. 17 (3), 299-309, (September, 1946) DOI: 10.1214/aoms/1177730942
D. Blackwell, M. A. Girshick
Ann. Math. Statist. 17 (3), 310-317, (September, 1946) DOI: 10.1214/aoms/1177730943
John W. Tukey, S. S. Wilks
Ann. Math. Statist. 17 (3), 318-324, (September, 1946) DOI: 10.1214/aoms/1177730944
No abstract available
Edward C. Molina
Ann. Math. Statist. 17 (3), 325-335, (September, 1946) DOI: 10.1214/aoms/1177730945
Louis Guttman
Ann. Math. Statist. 17 (3), 336-343, (September, 1946) DOI: 10.1214/aoms/1177730946
D. J. Finney
Ann. Math. Statist. 17 (3), 344-349, (September, 1946) DOI: 10.1214/aoms/1177730947
P. L. Hsu
Ann. Math. Statist. 17 (3), 350-354, (September, 1946) DOI: 10.1214/aoms/1177730948
No abstract available
Notes
A. George Carlton
Ann. Math. Statist. 17 (3), 355-358, (September, 1946) DOI: 10.1214/aoms/1177730949
No abstract available
John E. Walsh
Ann. Math. Statist. 17 (3), 358-362, (September, 1946) DOI: 10.1214/aoms/1177730950
J. D. Williams
Ann. Math. Statist. 17 (3), 363-365, (September, 1946) DOI: 10.1214/aoms/1177730951
G. A. Baker
Ann. Math. Statist. 17 (3), 366-369, (September, 1946) DOI: 10.1214/aoms/1177730952
No abstract available
News
Ann. Math. Statist. 17 (3), 370-376, (September, 1946) DOI: 10.1214/aoms/1177730953
No abstract available
Back Matter
Ann. Math. Statist. 17 (3), (September, 1946)
No abstract available
Back to Top